CSpace
SIMULTANEOUS APPROXIMATION LATTICES OF PARA-ADIC NUMBERS
WANG, LX; YUAN, J
1989-08-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume34Issue:15Pages:1243-1247
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1989AP17200003
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27389
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWANG, LX
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, LX,YUAN, J. SIMULTANEOUS APPROXIMATION LATTICES OF PARA-ADIC NUMBERS[J]. CHINESE SCIENCE BULLETIN,1989,34(15):1243-1247.
APA WANG, LX,&YUAN, J.(1989).SIMULTANEOUS APPROXIMATION LATTICES OF PARA-ADIC NUMBERS.CHINESE SCIENCE BULLETIN,34(15),1243-1247.
MLA WANG, LX,et al."SIMULTANEOUS APPROXIMATION LATTICES OF PARA-ADIC NUMBERS".CHINESE SCIENCE BULLETIN 34.15(1989):1243-1247.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, LX]'s Articles
[YUAN, J]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, LX]'s Articles
[YUAN, J]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, LX]'s Articles
[YUAN, J]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.